Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, talks in sentences but is confused and shows as the best motor response: moves a hand to the site of pressure (localises). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
16988SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 169/88 mmHg. Find the pulse pressure PP.

SBP 169 mmHgDBP 88 mmHg
PP = mmHg
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: rarely moist; activity: chairfast; mobility: slightly limited; nutrition: very poor; friction and shear: no apparent problem. Find the Braden total B.

6–23
B =
4.Medium
15299SBPDBPmmHgHR 147/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 147/min and a blood pressure of 152/99 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 147/minBP 152/99 mmHg
SI =
5.Hard
107?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 107 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 107 mmHg
DBP = mmHg
6.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk

Answer key

  1. 1. GCS = 13
  2. 2. PP = 81 mmHg
  3. 3. B = 16
  4. 4. SI = 0.97
  5. 5. DBP = 44 mmHg
  6. 6. high risk

Full step-by-step solutions: practise this topic on examproblems.com.